Journal of clinical pharmacy and therapeutics · 2016
Oral verapamil in the prevention of recurrent cerebral ischaemia due to post-stent vasospasm.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Rastogi V, Asaithambi G, Patel A, Park K, Bidari S, Hedna V S
Аннотация
WHAT IS KNOWN AND OBJECTIVE: Endovascular embolization of basilar tip aneurysms (BTA) is performed to prevent rupture, but little is known regarding post-procedural vasospasm and its consequences. We relate management of post-procedural vasospasm found in cardiovascular literature on this rare post-procedural intracranial complication.
CASE DESCRIPTION: A 52-year-old man develops ischaemic strokes after undergoing posterior cerebral artery (PCA) stent-assisted coil embolization of BTA. Work-up suggested that vasospasm was the cause of his strokes.
WHAT IS NEW AND CONCLUSION: Vasospasm after intracranial stenting may share similar pathophysiological features to coronary stenting, resulting in ischaemia. Verapamil should be considered an empiric therapy in prevention of stent-related vasospasm.
CASE DESCRIPTION: A 52-year-old man develops ischaemic strokes after undergoing posterior cerebral artery (PCA) stent-assisted coil embolization of BTA. Work-up suggested that vasospasm was the cause of his strokes.
WHAT IS NEW AND CONCLUSION: Vasospasm after intracranial stenting may share similar pathophysiological features to coronary stenting, resulting in ischaemia. Verapamil should be considered an empiric therapy in prevention of stent-related vasospasm.